MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PW QDRILL PIN PACK (6 PINS); DRILLS (BITS, SLEEVES, GUIDES) : DRILLS

DEPUY ORTHOPAEDICS, INC. 1818910 PW QDRILL PIN PACK (6 PINS); DRILLS (BITS, SLEEVES, GUIDES) : DRILLS
Catalog Number 217842010
Medical Device Problem Codes Break (1069); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The drill pin (b)(4) that was used to temporarily hold the a/p femoral resection guide to the distal femur broke in half leaving part of the drill pin engaged in the distal femur.There was no surgical delay for this case and there was no surgical/medical intervention required - and the initial plan for the total knee arthoplasty was not changed.In the time of the case, i did not see any adverse impact to the patient.There was another instrument readily available for use.The condition of the patient following the procedure was stable.Patient consequence? :no.Is the information being submitted for this complaint all the details that are known/available regarding this event? : yes.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review, was not possible because the required lot code(s) was not provided.The investigation could not draw any conclusions regarding the reported event.Based on the inability to determine a root cause, the need for corrective action was not indicated.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PW QDRILL PIN PACK (6 PINS)
Common Device Name
DRILLS (BITS, SLEEVES, GUIDES) : DRILLS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8039444
Report Number1818910-2018-74543
Device Sequence Number19187730
Product Code LXH
UDI-Device Identifier10603295094876
UDI-Public10603295094876
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number217842010
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/23/2018
Supplement Date Received by Manufacturer01/03/2019
Initial Report FDA Received Date11/05/2018
Supplement Report FDA Received Date01/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1